Free
Education  |   August 1986
Neurologic Changes Following Epidural Injection of Potassium Chloride and Diazepam: A Case Report with Laboratory Correlations
Author Affiliations & Notes
  • DELLA LIN, M.D.
    *
  • KEVIN BECKER, M.D.
  • HARVEY M. SHAPIRO, M.D.
  • *Fellow, Department of Anesthesiology, Veteran's Administration Medical Center.
  • Resident, Department of Anesthesiology, University of California Medical Center, San Diego.
  • Professor of Anesthesiology and Neurosurgery, Departments of Anesthesiology, Veteran's Administration Medical Center and University of California at San Diego.
Article Information
Education
Education   |   August 1986
Neurologic Changes Following Epidural Injection of Potassium Chloride and Diazepam: A Case Report with Laboratory Correlations
Anesthesiology 8 1986, Vol.65, 210-212. doi:
Anesthesiology 8 1986, Vol.65, 210-212. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large